It is currently Sun Aug 20, 2017 10:48 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Wed Jan 27, 2010 2:17 am 
Offline
Average Poster
Average Poster

Joined: Sun Oct 11, 2009 8:42 pm
Posts: 6
I am on suboxone for 5 months, first I had been on methadone for 14 moths, went down from 95ml to 10 (in about 8 moths), and changed to suboxone.
(excuse me for my english, I'm trying my best)
I was on 14mg suboxone, 4*2mg in the morning and the rest in the afternoon- the one day dosis did not work for me.
now, after 4 moths I take 4 mg, also split in two dosis. first in the morning second at noon.
Maybe it is weird, but I've tried to take it in one dosis, and I've had problems all the time.
Tapering to 6mg, was without any problem, I tapered 2mg (1 pill each time), but when I reached 6, I had to tapper only half of the pill, and had problems with sleeping (but not severe).
So now, when I am on 4mg, I try to tapper only 1/4 of the pill, and it works for me, I am now the second week on this dosis 3mg and 3/4 mg and again I have only problems witch Fallin asleep- another question is, are these really problems, I just got used to fall asleep immediately (after methadon, and high dosis of suboxone) and I am not sure if that was normal, probably wasn't, anyway, Every dosis reduction, I feel better- I just can't stand this substitution, I do not like this "opiat" rush anymore, even when it is minimal, I want to be normal.
For example, after my Father died last year, I could not cry, only before taking my dosis of one, or the other drug, meaning methadone/suboxone.
I am tired of this emotional desert, and I am tired of taking every day something.
so I am very happy that in the spring probably I will be free.
( I will take nalorex for maybe one year- i don't know yet for how long- but it doesn't change my feelings, it doesn't make me tired all the time-so it works different for me)
one other thing- I finally lost my weight (I gained 15kg on methadone) and now I almost normal.
..
That is my story.
(I'm doing therapy, going to meetings, working, raising my child, and studying)
somehow, something really changed this time- I just want to be totally clean.


Top
 Profile  
 
 Post subject:
PostPosted: Fri Jan 29, 2010 11:35 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Dec 30, 2008 8:48 pm
Posts: 415
Location: Ohio
nanonymous-

Welcome to the site. Your post was a little hard to read, but I understand your problems.
A dose of Suboxone stays in your body for one and a half days before it becomes half of what you took. Look at the link below to help you understand:

Half Life Graph 16mg

* When you start at 16mg, it takes 37 hours for that dose to become 8mg, in another 37 hours, it becomes 4mg, etc. So If you are taking 4mg a day, you have 2mg in you 37 hours later. What this means is that after a week- you have a steady amount of Suboxone in your body so this should not affect your sleep for long.Once you are stable, the sleep problem should go away.


Half Life Graph

This graph shows how it takes about a week to stabilize.


PET Scan -Bupe

This shows brain scans at various doses. Since you are at 4mg, you are still keeping your neurotransmitters saturated with Suboxone.When you start taking 2mg a day, you will start emptying your transmitters of Suboxone with each reduction.


If you have any other questions, please let us know.I will do my best to help you, thank you for posting and please come again!

_________________
"It is never too late to be what you might have been!" - George Eliot


Top
 Profile  
 
 Post subject:
PostPosted: Sat Jan 30, 2010 3:27 am 
Offline
Power Poster
Power Poster
User avatar

Joined: Sun Sep 27, 2009 5:44 pm
Posts: 67
Location: Virginia
Welcome,
Shelwoy thanks for posting this info, I found that it explains how subs works very well. nanomymous I hope you continue to feel better and better the lower you are own subs. Take it slow my friend don't rush tapering. If I decide to go off suboxone, I keep in mind that it will always be there for me if I can't do it alone. But the scary part is if you make it back alive from the relapse! I too have been on methadone before and it caused a great deal of weight gain. Im glad to hear you have lost weight thats one positive thing thats happened while on subs. Its always nice to hear a new persons story so keep posting!!! Take care my friend in Poland...


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Mon Feb 01, 2010 1:27 pm 
Offline
Power Poster
Power Poster

Joined: Sun Jan 10, 2010 10:04 pm
Posts: 82
That's some cool info, shelwoy. Makes me understand the change that occurred with me when I got down below 2mg.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group